Pacific Journal of Mathematics

Partitions of mass-distributions and of convex bodies by hyperplanes.

B. Grünbaum

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1257-1261.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038065

Mathematical Reviews number (MathSciNet)
MR0124818

Zentralblatt MATH identifier
0101.14603

Subjects
Primary: 53.90
Secondary: 52.40

Citation

Grünbaum, B. Partitions of mass-distributions and of convex bodies by hyperplanes. Pacific J. Math. 10 (1960), no. 4, 1257--1261. https://projecteuclid.org/euclid.pjm/1103038065


Export citation

References

  • [1] T. Bonnesen and W. Fenchel, Theorie der konvexen Kb'rper, Springer, 1934.
  • [2] R. C. Buck and E. F. Buck, Equipartition of convex sets, Mathematics Magazine, 22 (1949), 195-198.
  • [3] H. G. Eggleston, Some properties of triangles as extremal convex curves, Journ. London Math. Soc, 28 (1953), 32-36.
  • [4] H. G. Eggleston, Problems in Euclidean space:Application of Convexity, Pergamon Press 1957.
  • [5] H. G. Eggleston, Convexity, Cambridge Tracts in Math, and Math. Phys., No. 47, Cambridge 1958.
  • [6] P. Halmos, Measure theory, Van Nostrand 1950.
  • [7] B. H. Neumann, On an invariantof plane regions and mass distributions,Journ. London Math. Soc, 20 (1945), 226-237.
  • [8] D. J. Newman, Partitioningof areas by straightlines, Abstract 548-108.Notices Amer. Math. Soc, 5 (1958), 510.
  • [9] H. Rademacher and I. J. Schoenberg,Kelly'stheorems on convex domains and Tchebycheff's approximation problem, Canad. Journ. Math., 2 (1950), 245-256.